Gulcin  M. Muslu
Gulcin M. Muslu
Department of Mathematics, Istanbul Technical University
Verified email at itu.edu.tr - Homepage
Title
Cited by
Cited by
Year
Higher-order split-step Fourier schemes for the generalized nonlinear Schrödinger equation
GM Muslu, HA Erbay
Mathematics and Computers in Simulation 67 (6), 581-595, 2005
1242005
A split-step Fourier method for the complex modified Korteweg-de Vries equation
GM Muslu, HA Erbay
Computers & Mathematics with Applications 45 (1-3), 503-514, 2003
812003
The Cauchy problem for a one-dimensional nonlinear elastic peridynamic model
HA Erbay, A Erkip, GM Muslu
Journal of Differential Equations 252 (8), 4392-4409, 2012
292012
A numerical study of the long wave–short wave interaction equations
H Borluk, GM Muslu, HA Erbay
Mathematics and Computers in Simulation 74 (2-3), 113-125, 2007
192007
Two remarks on a generalized Davey–Stewartson system
A Eden, HA Erbay, GM Muslu
Nonlinear Analysis: Theory, Methods & Applications 64 (5), 979-986, 2006
192006
A Fourier pseudospectral method for a generalized improved Boussinesq equation
H Borluk, GM Muslu
Numerical Methods for Partial Differential Equations 31 (4), 995-1008, 2015
152015
Closing the gap in the purely elliptic generalized Davey–Stewartson system
A Eden, HA Erbay, GM Muslu
Nonlinear Analysis: Theory, Methods & Applications 69 (8), 2575-2581, 2008
102008
Numerical simulation of blow-up solutions for the generalized Davey–Stewartson system
GM Muslu, HA Erbay
International Journal of Computer Mathematics 88 (4), 805-815, 2011
62011
Higher order dispersive effects in regularized Boussinesq equation
G Oruc, H Borluk, GM Muslu
Wave Motion 68, 272-282, 2017
52017
Numerical solution for a general class of nonlocal nonlinear wave equations arising in elasticity
GM Muslu, H Borluk
ZAMM‐Journal of Applied Mathematics and Mechanics/Zeitschrift für Angewandte …, 2017
42017
The generalized fractional Benjamin–Bona–Mahony equation: Analytical and numerical results
G Oruc, H Borluk, GM Muslu
Physica D: Nonlinear Phenomena 409, 132499, 2020
32020
Existence and uniqueness of solutions to initial boundary value problem for the higher order Boussinesq equation
G Oruc, GM Muslu
Nonlinear Analysis: Real World Applications 47, 436-445, 2019
22019
A numerical study of the semi‐classical limit for three‐coupled long wave–short wave interaction equations
G Oruc, E Kesici, GM Muslu
Numerical Methods for Partial Differential Equations 35 (3), 993-1007, 2019
22019
WKB analysis for the three coupled long wave–short wave interaction equations
GM Muslu, CK Lin
Applicable Analysis 99 (9), 1507-1527, 2020
12020
Numerical study of blow-up to the purely elliptic generalized Davey–Stewartson system
GM Muslu
Journal of Computational and Applied Mathematics 317, 331–342, 2017
12017
On the stability of solitary wave solutions for a generalized fractional Benjamin-Bona-Mahony equation
G Oruc, F Natali, H Borluk, GM Muslu
arXiv preprint arXiv:2105.05279, 2021
2021
An exponential integrator sine pseudospectral method for the generalized improved Boussinesq equation
C Su, GM Muslu
BIT Numerical Mathematics, 1-23, 2021
2021
On the existence, uniqueness and spectral stability of periodic waves for the fractional Benjamin-Bona-Mahony equation
S Amaral, H Borluk, GM Muslu, F Natali, G Oruc
arXiv preprint arXiv:2104.00400, 2021
2021
A small dispersion limit to the long wave-short wave interaction equations
GM Muslu, E Kesici, G Oruc
AIP Conference Proceedings 1863 (1), 560052, 2017
2017
Higher-Order Split-Step Schemes for the Generalized Nonlinear Schrödinger Equation
GM Muslu, HA Erbay
Numerical Mathematics and Advanced Applications, 658-667, 2004
2004
The system can't perform the operation now. Try again later.
Articles 1–20